# SDR CA121003003

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa PT6A67R
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Low Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW DEPARTED AND MADE A CLIMBING LT TURN AND CONTINUED ASCENT TO 8000.  AT WHICH POINT THE POWER LEVER WAS SELECTED TO TRAINING POWER 40 PERCENT.  ONCE THE POWER WAS SET TO 40 PERCNET THE TORQUE ON THE LT ENGINE DROPPED TO 0 PERCENT. CREW SECURED THE ENGINE AND RETURNED TO THE RED DEER AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING MADE.  ENGINE WILL BE REMOVED AND SENT TO MFG FOR INVESTIGATION. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
